# SDR HEEA067654

- Difficulty date: April 7, 2000
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N970AE
- Make and model: Snias AS350B3
- Aircraft serial: 3235
- Aircraft time: 134 hours
- System (JASC): 8000 · Engine Starting System
- Part: Switch
- Part number: 845UN01Q1AA5F
- Condition: Malfunctioned
- Location: Starter
- Part time: 134 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER SWITCH CAUSING FAULT CODE IN COMPUTER.
